MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Model Number 03.647.901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set at a field stocking location (fsl) on an unknown date, it was observed that a holding sleeve for stardrive screwdriver was broken.There was no known patient or hospital involvement.This report is for a holding sleeve for stardrive screwdriver shaft t8.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Correction: initial reporter's phone number and email address were inadvertently missed on the initial report and have been updated accordingly.Investigation summary :.Background: it was reported on an unknown date, a threaded holding sleeve for polyaxial screws was observed damaged during a routine incoming inspection of a loaner set.There was no procedure and patient involvement.This complaint involves one (1) device.Investigation flow: damage.Visual inspection: the holding sleeve for stardrive screwdriver shaft t8 (p/n 03.647.901 lot l536332) was received at customer quality, and it was observed that the inner sleeve was bent.The complaint of device damage is confirmed.The superior surface of the holding sleeve shows visible signs of wear consistent with normal use.Device failure/ defect identified? yes.Dimensional inspection: an accurate dimensional inspection of the bent sleeve was not able to be performed because of the post manufacturing deformation.Document/ specification review: the following drawing(s) was reviewed: - holding-sleeve complete to screw 4.0 : se_226606 rev c and rev d no product design issues or discrepancies were observed during this investigation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Complaint confirmed? yes.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot : a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8927006
Report Number2939274-2019-60041
Device Sequence Number10826375
Product Code OVE
UDI-Device Identifier10705034720739
UDI-Public(01)10705034720739
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.647.901
Device Catalogue Number03.647.901
Device Lot NumberL536332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1